On optimal confidence sets for parameters in discrete distributions

Habiger, Joshua D., McCann, Melinda H., Tebbs, Joshua M. . Statistics & Probability Letters 2013. 83 (1) :297-303

Locate this article in:

Bibtex

@article{CIS-266791,
  Author = {Habiger, Joshua D. and McCann, Melinda H. and Tebbs, Joshua M.},
  Title = {On optimal confidence sets for parameters in discrete distributions},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {1},
  Year = {2013},
  Pages = {297--303},
  Keywords = {time series models of deterministic variability, time series models of linear stochastic variability, time series models of nonlinear stochastic variability, Confidence interval, expected length, Coverage probability}
}

Similar articles